# SDR DALA2025042403202

- Difficulty date: April 22, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N3773D
- Make and model: Boeing 737832
- Aircraft serial: 30825
- Aircraft time: 46,428 hours, 17,701 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0927907) CORROSION ON OUTER FLOOR FITTINGS 2 E/AS ON GALLEY 2 (G2) AT CPAX. DAMAGED FLOOR FITTING DOUBLER P/N: D782132-7 WAS FABRICATED PER ER/A 625699-14 REV. ORIGINAL AND PER PRI 625699-14 REV. 0 AND FLOOR FITTINGS P/N: 9352091-501 (2EAS) WERE REPLACED PER CMM 25-32-47.
